# SDR SWAA118723

- Difficulty date: December 8, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 74,511 hours, 61,944 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND VERTICAL BEAM CRACKED  BS 178, RBL 17.0, WL 230-233 AT AFT CHORD.  REPAIRED PER SRM.
